# SDR 9522079601

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Fs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERON 30 AT FS 690.  REPAIRED LONGERON (P/N 9915525-1), PER EA 12-5315-9-C0609.
